# SDR CA120911004

- Difficulty date: September 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Engine: Ge CF348E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) DURING THE APPROACH, IN SHORT FINAL WHEN SELECTING FULL FLAPS FROM FLAPS 3 CONFIGURATION  THE CREW RECEIVED A FLAPS FAIL INDICATION.  THEY EXECUTED A GO- AROUND, AND TRIED A RE-SET.  THE SECOND APPROACH WAS THE SAME INDICATION BUT THEY WERE ABLE TO CONITNUE TO LAND WITH FLAPS AND SLATS AT FLAPS 3.  ACFT POWER DOWN & UP CMC SHOWS NO CORROLATION ON EICAS MSG FLAPS OPS CHECK C/O IAW AMM 27-50-00-710-801A, NO FAULTS FOUND.
